... hour of sitting I got up and then that's when everything started to shift. My stomach felt like it was burning. This is my first time taking anti-deppressants and naturally I felt very scared because of the way my body was feeling. Eventually, I vomited and fell into a dream state of mind for about six hours. I went to sleep no problem. Woke up drenched in sweat and had a terrible dream. My stomach is still burning and I have been afraid to take my second dosage, but because my depression is severe, I have no choice but to try and get better. After having dinner I cut the Zoloft tablet into quarters and only took 12mg. Anyway, my concern is the burning sensation in my stomach. How long should I tolorate the symptoms? I actually cried not because I feel sad, but because my stomach hurts and I want it to stop
Hi, I'mHere!! Unfortunately, these are rather common reactions when starting antidepressants for a few people although yours are are rather more severe than most. The good news is that these side effects generally subside over several days to a couple weeks ~ you should feel better every day ~ until you really start to feel the benefits of the drug at about 3-4 weeks. You should reach full therapeutic levels at about 6-8 weeks and will likely see that it was worth the wait.
Try a little ginger ale, soda crackers, milk or yogurt, etc., when you take the med to coat and soothe your stomach.
Good luck and best wishes, WCV
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 4 answers
My Dr. Changed my script from Zoloft 50mg. To Remeron 30 mg. Now Im so dizzy... no break in between?
Posted 26 Jul 2014 • 2 answers
Posted 1 Mar 2015 • 2 answers
Posted 16 Mar 2015 • 2 answers
Posted 11 days ago • 3 answers